Correction to: Gupta–Bleuler Quantization of the Maxwell Field in Globally Hyperbolic Space-Times

Finster, F and Strohmaier, A (2018) Correction to: Gupta–Bleuler Quantization of the Maxwell Field in Globally Hyperbolic Space-Times. Annales Henri Poincaré, 19 (1). pp. 323-324. ISSN 1424-0637

Metadata

Authors/Creators:
  • Finster, F
  • Strohmaier, A
Commentary on: Finster, F and Strohmaier, A orcid.org/0000-0002-8446-3840 (2015) Gupta–Bleuler Quantization of the Maxwell Field in Globally Hyperbolic Space-Times. Annales Henri Poincaré, 16 (8). pp. 1837-1868. ISSN 1424-0637
Copyright, Publisher and Additional Information: (c) Springer International Publishing AG, part of Springer Nature 2017. This is an author produced version of a paper published in Annales Henri Poincare. Uploaded in accordance with the publisher's self-archiving policy. The final publication is available at Springer via https://doi.org/10.1007/s00023-017-0632-8.
Dates:
  • Published: January 2018
  • Accepted: 20 November 2017
  • Published (online): 28 December 2017
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 04 Jan 2018 11:54
Last Modified: 12 Apr 2018 11:57
Status: Published
Publisher: Springer Nature
Identification Number: https://doi.org/10.1007/s00023-017-0632-8

Commentary/Response Threads

Share / Export

Statistics